Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

I want to know about some good gynecologist in Bangalore

I am a 27 yr old married girl and we will plan for a baby very soon.i want to know about some good gynecologist near Old Airport road or Indiranagar in Bangalore. i am having irregular periods since last 4 months and i am concerned whether i will be able to conceive or not.Do irregular periods affect getting pregnant .Pls help me with ur suggestions and experience as i m new to the city Vinita
Asked On : Tue, 3 May 2011
Answers:  1 Views:  1144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi Vinita, Welcome to HealthcareMagic Forum.
Irregular periods do cause problem in conceiving as there will be Hormonal Imbalance secondary to some underlying pathology such as PCOS or Hypothyroidism.
You should be consulting a Gynecologist. For this, you can visit Dr. Shobha Rani at Manipal Hospitals, Old Airport Road, Bangalore.

Good Luck.

Answered: Tue, 3 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor